Integrability of q-oscillator lattice model

Sergey Sergeev

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

A simple formulation of an exactly integrable q-oscillator model on two-dimensional lattice (in (2+1)-dimensional space–time) is given. Its interpretation in the terms of 2d quantum inverse scattering method and nested Bethe ansatz equations are discussed
Original languageEnglish
Pages (from-to)417-419
Number of pages3
JournalPhysics Letters. Section A: General, Atomic and Solid State Physics
Volume357
Issue number6
DOIs
Publication statusPublished - 25 Sep 2006
Externally publishedYes

    Fingerprint

Cite this